# SDR AALA201712139023

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 17,710 hours, 7,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING EXIT LIGHT LENS AT L4 DOOR. MAINTENANCE REPLACED LENS AS REQUIRED AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
